# SDR AALA201707199001

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,767 hours, 1,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT CRUISE ALTITUDE FL260, RECEIVED ECAM MESSAGE SMOKE LAVATORY, SMOKE RED WARNING, AND MESSAGE CLEARED WITHIN 30 SECONDS. FLIGHT ATTENDANT SAID IT WAS LAVATORY D. THEY CHECKED THE LAVATORY AND WASTE RECEPTICAL WITH NO EVIDENCE OF SMOKE OR FIRE. MAINTENANCE ACCOMPLISHED CIDS RESET OPERATIONAL CHECK NORMAL PER TSM 23-73-00.
